Boots Pharmaceuticals Ibuprofen Liquid Capsules 200mg -16 Capsules

£2.49
4763866

For effective pain relief
See details below, always read the label
Suitable for: Adults and children of 12 years and over
Active ingredients: Ibuprofen

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
Check store stock

Collect 8 Boots Advantage Card points with this purchase

Arrow Product details

Please note that you must be in to sign for this delivery

For the relief of headaches, rheumatic and muscular pain, backache, migrane, period paid, dental pain and neuralgia. It can also be used to reduce fever and relieve the symptoms of cold and flu.

Suitable for

Adults and children over 12 years

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

Adults and adolescents: Take one or two capsules every 4 hours if you need to. Do not take more than 6 capsules in 24 hours.

Swallow each capsule whole with water. Do not chew. Take the lowest amount for the shortest possible time to relive your symptoms.

Do not give to children under 12 years of age.

Do not take more medicine than the label tells you to.

If your symptoms worsen at any time, or do not go away within 10 days, talk to your doctor.

Hazards and Cautions

Before you use this product:

Do not use:

  • If you have a stomach ulcer, perforation or bleeding of the stomach or have had one in the past
  • If you are allergic to ibuprofen or any other ingredients in the product, aspirin or other non-steriodal anti-inflammatory medicines
  • If you are taking asprin with a daily dose above 75mg, or other non-steroidal anti-inflammatory medicines
  • If you are pregnant and in the last 3 months of pregnancy

Talk to your pharmacist or doctor:

  • If you have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems
  • If you smoke
  • If you are pregnant, and in the first 6 months of pregnancy

For oral administration.

Not for use by children under 12 years.

Storage

Do not store above 25°C.
Store in the original package.
Use by the date on the end flap of the carton.

Keep all medicines out of the sight and reach of children.


Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

Active ingredients

Ibuprofen

Ingredients

Active Ingredients: Each capsule contains Ibuprofen 200 mg

Other Ingredients: Sorbitol (E420), Ponceau 4R (E124).

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.